Ask an expert
Question

17 Nov 2004

Anti-biotics
I would like to know if Cepodem 100mg will interfere with the 2 month injection? My GP told me it will interfere with the Pill therefore will also interfere with the injection. Is this true?

Thanks for your time.
Answer 393 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The injection is not interfered with, only the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19975 votes
Vote